MAUDE Adverse Event Report: SYNTHES GMBH 12.0MM PROTECTION SLV STRAIGHT FOR 8MM-11MM NAILS; NAIL, FIXATION, BONE

SYNTHES GMBH 12.0MM PROTECTION SLV STRAIGHT FOR 8MM-11MM NAILS; NAIL, FIXATION, BONE
Catalog Number 03.010.435
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
 
Event or Problem Description
It was reported that the patient underwent orif surgery for tibial shaft fractures.The surgery was performed using tna and started with standard techniques using a suprapatellar approach.A solid protection sleeve was used, and the medullary canal reamer procedure was performed.The nail was then inserted without removing the metal protection sleeve.The nail was advanced to the distal tibia once, but it was removed to restart the reaming procedure.When removing the nail, it became stuck in the protection sleeve, and it was determined that it would be impossible to detach the nail from the sleeve during surgery, so one size shorter nail was inserted instead.The surgery was completed successfully within 30 minutes¿ delay.There were no patient consequences.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.

Brand Name
12.0MM PROTECTION SLV STRAIGHT FOR 8MM-11MM NAILS
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key23351852
Report Number8030965-2025-10580
Device Sequence Number21087192
Product Code JDS
UDI-Device Identifier07611819501744
UDI-Public(01)07611819501744
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111667
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.010.435
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by Manufacturer11/27/2025
Initial Report FDA Received Date10/21/2025
Supplement Report FDA Received Date12/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown